# SDR HALA2021092700125

- Difficulty date: September 25, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: HA386
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 40,204 hours, 6,194 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ETOPS - PRIOR TO ETP 2 LOST OIL QTY TO ZERO ON LEFT ENG OIL PRESS DECREASED TO A POINT MADE DECISION TO DIVERT TO MDY LOG-PAGE UPDATED @ 25SEP21 2239 UTC // FOUND FLEX / RIGID LINE TO PRESS XDUCER TO BE LEAKING REMOVED PN: AE711312-1 AND AE711312-2 PER AMM 70-12-01-020-053-A AND REPLACED WITH SVCABLE LINES PER AMM 70-12-01-420-053-A PERFORMED ENG TEST 2 PER AMM 71-00-00-700-827 AND TEST 5 PER AMM 71-00-00-700-832 SERVICED ENGINE OIL PER AMM 12-13-79-610-809 LEAK CHECK GOOD OK FOR SVC
